# SDR MASA200500427

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 7,198 hours, 6,694 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT SIGN INOPERATIVE.  MX FOUND CONNECTIONS LOOSE AND DIRTY.  AFTER CLEANING AND RESECURING SIGN ILLUMINATED AS REQUIRED.
